# SDR ASAA2021050334747

- Difficulty date: May 3, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 28,207 hours, 9,052 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN TOGA WAS PRESSED F/O'S V1/VR DISAPPEARED ON SPEED TAPE WITH A 'CHECK SPEED' ALERT. F/O VERTICAL COMMAND BAR IN VNAV ALSO WAS INOP. LVL CHG AND V/S MODES WORKED. F/O MAP ON NAV DISPLAY ALSO FROZE WITH NO ACTIVE WAYPOINT INFO IN UPPER RIGHT CORNER. NO OTHER ALERTS APPEARED. AFTER AN HOUR IN FLIGHT A 'VTRK' APPEARED ON F/O PFD, AND 10 SECS LATER EVERYTHING WORKED FINE. GROUNDED - YES. #2 FMC LOGGED PGM FAULT. BOTH DEU'S LOGGED INTERMITTENT FMC-2 DATA. RESET #2 FMC. OP CK NORMAL. REF B737-900 FIM 34-61 TASKS 836 & 837.
